# SDR HKGA201906260033

- Difficulty date: June 20, 2019
- Submitted: June 26, 2019
- Operation: Air carrier
- Aircraft: N233SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120307
- Aircraft time: 44,643 hours, 61,164 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 12006158001
- Condition: Corroded
- Location: Not Reported
- Part time: 44,643 hours, 61,164 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM CORRODED.  MATCH DRILLED BEAM CAP AND INSTALLED LT FLOOR BEAM UPPER SURFACE AND BRACKET, RIB IAW SRM 51-40-02 REV 58. APPLIED SURFACE PROTECTION IAW CPM 51-21-00 REV 10.
